MathSciNet Relay Station
MathSciNet bibliographic data
MR1402097 34A55 (34B24)
Browne, Patrick J.; Sleeman, B. D. Inverse nodal problems for Sturm-Liouville equations with eigenparameter dependent boundary conditions. Inverse Problems 12 (1996), no. 4, 377–381.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement